0
2013
Impact Factor

    Asymptotics of Dynamical Saddle-node Bifurcations

    2022, Vol. 18, no. 1, pp.  119-135

    Author(s): Kalyakin L. A.

    Dynamical bifurcations occur in one-parameter families of dynamical systems, when the parameter is slow time. In this paper we consider a system of two nonlinear differential equations with slowly varying right-hand sides. We study the dynamical saddle-node bifurcations that occur at a critical instant. In a neighborhood of this instant the solution has a narrow transition layer, which looks like a smooth jump from one equilibrium to another. The main result is asymptotics for a solution with respect to the small parameter in the transition layer. The asymptotics is constructed by the matching method with three time scales. The matching of the asymptotics allows us to find the delay of the loss of stability near the critical instant.
    Keywords: nonlinear equation, small parameter, asymptotics, equilibrium, dynamical bifurcation
    Citation: Kalyakin L. A., Asymptotics of Dynamical Saddle-node Bifurcations, Rus. J. Nonlin. Dyn., 2022, Vol. 18, no. 1, pp.  119-135
    DOI:10.20537/nd220108


    Download File
    PDF, 346.24 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License